Partition identities with an application to group representation theory

George E. Andrews, Jorn B. Olsson

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)198-212
Number of pages15
JournalJournal fur die Reine und Angewandte Mathematik
Volume1991
Issue number413
DOIs
StatePublished - Jan 1 1991

Fingerprint

Partition Identities
Group Representation
Group Theory
Representation Theory

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{83b695056448406a8f47a7a031c32ebf,
title = "Partition identities with an application to group representation theory",
author = "Andrews, {George E.} and Olsson, {Jorn B.}",
year = "1991",
month = "1",
day = "1",
doi = "10.1515/crll.1991.413.198",
language = "English (US)",
volume = "1991",
pages = "198--212",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "413",

}

Partition identities with an application to group representation theory. / Andrews, George E.; Olsson, Jorn B.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1991, No. 413, 01.01.1991, p. 198-212.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partition identities with an application to group representation theory

AU - Andrews, George E.

AU - Olsson, Jorn B.

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=0013262884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013262884&partnerID=8YFLogxK

U2 - 10.1515/crll.1991.413.198

DO - 10.1515/crll.1991.413.198

M3 - Article

AN - SCOPUS:0013262884

VL - 1991

SP - 198

EP - 212

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 413

ER -